# SDR UHLA201509110697

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 15,566 hours, 11,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: L1 Door Bottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE DISCHARGED. R & R DIAPHRAGM FOR L1 DOOR IAW AMM 52-11-22.  SERVICED DOOR ASSIST TO 2200 PSI.
